# SDR QML2008F00016

- Difficulty date: October 16, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N402MA
- Make and model: Bell 222U
- Aircraft serial: 47540
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Part number: 40004244
- Condition: Out Of Adjust
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON REPOSITION FLIGHT, APPROX 6 MILES FROM LANDING, ROTOR BREAK AND MASTER CAUTION ILLUMINATED.  THIS IS A LAND AS SOON AS POSSIBLE EVENT.  CONSULTED THE CHECKLIST.  VERIFIED POSITION OF ROTOR BREAK HANDLE.  THE HANDLE WAS SECURE.  IN ADDITION, VERIFIED TRANSMISSION TEMPERATURE INDICATORS, RPMR, TORQUE, LISTENED FOR UNUSUAL GRINDING OR SCOURING SOUNDS IN THE TRANSMISSION AREA AND TURNED THE ACFT TO CHECK FOR INDICATIONS OF SMOKE.  NONE OF THESE INDICATORS WERE PRESENT.  TERRAIN BELOW WAS NOT PERMISSIVE FOR LANDING.  CONTINUED TO DESTINATION, NOTIFIED LIFECOM DISPATCH CENTER, MX AND MANAGEMENT.  INSPECTION REVEALED NO UNUSUAL WEAR, ODORS, BURNING INDICATIONS OR DAMAGE TO THE ROTOR BRAKE.  ADJUSTED ROTOR BRAKE.
